# SDR P5CA9800571

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Corrosion
- Location: Nr 7 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AT LEADING EDGE FRONT SPAR WS 972 NR 7 FLAP.  REPAIRED CORROSION PER SRM 51-10-01.
